# SDR ASAA2022032037716

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 33,393 hours, 10,669 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK OBSERVED ON FIRST OFFICER'S NAV DISPLAY WITH CORRESPONDING LOSS OF VNAV LNAV. SYSTEM SELF CORRECTED AFTER A COUPLE OF MINUTES. GROUNDED - YES. VERIFIED R FMC HAD AN INTERMITTENT FAULT (PRES POS LAT RATE FAULT) CYCLED BOTH FMC C/B'S. ACCOMP FMC SENSOR TEST, TEST PASS ALL SHOW OK REF B737-900 FIM 34-61 TASK 801 & FIM 34-61 TASK 824.
